# SDR ASAA2023091045060

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 8,293 hours, 2,386 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED 2 APU STARTS ON THE GROUND WITH FAULTS ON BOTH ATTEMPTS. GROUNDED - YES. OPERATED APU START MULTIPLE CYCLES, OPERATED NORMALLY. NOTED APU PREV. FAULT. 49-41254. FOUND NON ACTIVE, SUSP. INT. FAULT. . NO PREV. HISTORY 30 DAYS NOTED. REF. IFIM 49-40-00.
